# SDR ABXA9701824

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911412181
- Condition: Corroded
- Location: Bs 437
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HEAVY CORROSION ON THE INTERNAL DOUBLER FOR NR 2 DME ANTENNA STA 437, BETWEEN LONGERON 30L AND 29L.  REPAIRED INTERNAL DOUBLER IAW DC9 SRM 53-04 AND SRO 9530107-13 AND -15.
